# SDR SWAA080769

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 65,045 hours, 59,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 727B, STR 8L.  REPAIRED FRAME PER SWA EA.
